# SDR SIMA20140628013

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RT EXTERNAL FUSELAGE SKIN CRACKED AT RIVET FRAME 78.  REPAIRED DAMAGE BY INSTALLING BUSHING IAW ERS-EM-5300-563.  SEE TURNOVER FOR DETAILS.
